Ele-Math Home
JMI
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Volume 19
Issue 1
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Eungil Ko, Ji Eun Lee and Mee-Jung Lee
On
C
-hyponormal operators
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Eungil Ko
Ji Eun Lee
Mee-Jung Lee
Find more articles with the same subject classes
Primary
47A05
47B15
47B20
Find more articles with the same keywords
C
-normal operator
C
-hyponormal operator
hyponormal
Downloads
Abstract
Abstract
Full article
Full article